MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ECHELON FLEX ENDOPATH; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. ECHELON FLEX ENDOPATH; STAPLE, IMPLANTABLE
Catalog Number EC60A
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction

Brand Name
ECHELON FLEX ENDOPATH
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
PR   00969
+1(303)552-6892
MDR Report Key50829278
Report Number3005075853-2026-07726
Device Sequence Number10610837
Product Code GDW
UDI-Device Identifier10705036001706
UDI-Public(01)10705036001706(17)290430(10)A9M86E
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEC60A
Device Lot NumberA9M86E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown